MathSciNet Relay Station
MathSciNet bibliographic data
MR110706 (22 #1574) 14.00
Abhyankar, Shreeram Tame coverings and fndamental groups of algebraic varieties. II. Branch curves with higher singularities. Amer. J. Math. 82 1960 120–178.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement